Journal article icon

Journal article

Lê numbers of arrangements and matroid identities

Abstract:

We present several new polynomial identities associated with matroids and geometric lattices and relate them to formulas for the characteristic polynomial and the Tutte polynomial. The identities imply a formula for the Lê numbers of complex hyperplane arrangements.

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1006/jctb.1997.1755

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Expand authors...

Contributors

Role:
Other
Publisher:
Elsevier Publisher's website
Journal:
Journal of Combinatorial Theory, Series B Journal website
Volume:
70
Issue:
1
Pages:
118-133
Publication date:
1997-05-01
DOI:
ISSN:
0095-8956
Language:
English
Subjects:
UUID:
uuid:36d1593a-4cd7-4569-a0dc-4fc24e1a0f07
Local pid:
ora:8745
Deposit date:
2014-07-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP